# SDR IPXA2571949

- Difficulty date: February 6, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 23,080 hours, 13,954 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102489
- Condition: Dented
- Location: Bs 760 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FWD CARGO BAY BS 760 STR 23L VERTICAL FRAME IS DENTED.   REMOVED DAMAGE FROM FRAME.  FABRICATED AND INSTALLED FRAME REPAIR IAW SRM 53-00-07-2R5, DETAIL 2.
